# SDR ASOA2015070913300

- Difficulty date: June 14, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,549 hours, 20,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT INTERCOSTAL STRINGER 20R FWD SIDE OF BS 349.  BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-21-23-101-002 A01.  REMOVED THE ANGLE.   INSTALLED A NEW ANGLE IAW SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01, AND DWG SH670-31950.
